U.S. doctors online nowAsk doctors free
Athens, GA
A 23-year-old female asked:

missed zoloft (sertraline) dose last night, when should i take it? i feel nauseated.

1 doctor answer5 doctors weighed in
Dr. Alan Koenigsberg
Psychiatry 42 years experience
Now: In my practice, with my patients, if they miss a night time dose of zoloft, (sertraline) i recommend they take it first thing the next morning. They should then return to their regular schedule that night. Nausea is often a symptom of withdrawal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 31-year-old member asked:

Could prenatal vitamins be causing nausea?

2 doctor answers4 doctors weighed in
Dr. Neeoo Chin
Fertility Medicine 40 years experience
Yes: Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.
CA
A 35-year-old member asked:

Is there any risk in mixing aromasin and the antidepressant zoloft (sertraline)?

3 doctor answers8 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
No: No interaction between the two drugs.
A 24-year-old member asked:

Can prenatal vitamins cause nausea?

3 doctor answers8 doctors weighed in
Dr. Mila McManus
Family Medicine 21 years experience
Yes: Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.
A 38-year-old member asked:

How can I deal with the dizziness and nausea that occurs after hemodialysis?

2 doctor answers3 doctors weighed in
Dr. Kevin Griffiths
Specializes in Nephrology and Dialysis
Less fluid removal: When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment. You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment.
Flushing, NY
A 43-year-old male asked:

To add to a question I asked a few minutes ago, i'm very frustrated in finding the right combination of Zoloft (sertraline) and klonopin that will work. Thank you?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Frustration?: I didn't see your other question, but if you are frustrated with your medications and the way they're working or not working, you need to take it up with your own doctor. There are many possible reasons for medicines not seeming to work -- anything from other existing conditions, need to change dosage, wrong diagnosis, or need to change medication itself. Good luck in talking with your doctor!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 25, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.